Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 327, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The Schwartz space of a general semisimple Lie group. II. Wave packets associated to Schwartz functions
Rebecca A. Herb.
Trans. Amer. Math. Soc. 327 (1991), 1-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1014250
The construction of analytic diffeomorphisms for exact robot navigation on star worlds
Elon Rimon and Daniel E. Koditschek.
Trans. Amer. Math. Soc. 327 (1991), 71-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012512
Linear series with an $N$-fold point on a general curve
David Schubert.
Trans. Amer. Math. Soc. 327 (1991), 117-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005937
Weighted Sobolev-Poincaré inequalities and pointwise estimates for a class of degenerate elliptic equations
Bruno Franchi.
Trans. Amer. Math. Soc. 327 (1991), 125-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1040042
A dense set of operators with tiny commutants
Domingo A. Herrero.
Trans. Amer. Math. Soc. 327 (1991), 159-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1022867
Automorphisms and twisted forms of generalized Witt Lie algebras
William C. Waterhouse.
Trans. Amer. Math. Soc. 327 (1991), 185-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1038018
Alexander duality and Hurewicz fibrations
Steven C. Ferry.
Trans. Amer. Math. Soc. 327 (1991), 201-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028308
On the relative reflexivity of finitely generated modules of operators
Bojan Magajna.
Trans. Amer. Math. Soc. 327 (1991), 221-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1038017
$q$-tensor space and $q$-Weyl modules
Richard Dipper and Gordon James.
Trans. Amer. Math. Soc. 327 (1991), 251-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012527
A modified Schur algorithm and an extended Hamburger moment problem
Olav Njåstad.
Trans. Amer. Math. Soc. 327 (1991), 283-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1024773
Almost tangent and cotangent structures in the large
G. Thompson and U. Schwardmann.
Trans. Amer. Math. Soc. 327 (1991), 313-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012509
Solving ordinary differential equations in terms of series with real exponents
D. Yu. GrigorЬev and M. F. Singer.
Trans. Amer. Math. Soc. 327 (1991), 329-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1012519
First steps in descriptive theory of locales
John Isbell.
Trans. Amer. Math. Soc. 327 (1991), 353-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091230
Coefficient ideals
Kishor Shah.
Trans. Amer. Math. Soc. 327 (1991), 373-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1013338
On complete congruence lattices of complete lattices
G. Grätzer and H. Lakser.
Trans. Amer. Math. Soc. 327 (1991), 385-405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1036003
Definable singularity
William J. Mitchell.
Trans. Amer. Math. Soc. 327 (1991), 407-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1036006
Control of degenerate diffusions in $R^{d}$
Omar Hijab.
Trans. Amer. Math. Soc. 327 (1991), 427-448
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1040262
Flowbox manifolds
J. M. Aarts and L. G. Oversteegen.
Trans. Amer. Math. Soc. 327 (1991), 449-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1042286